Vol. 5, No. 3, 2012

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 8
Issue 7, 1541–1805
Issue 6, 1289–1539
Issue 5, 1025–1288
Issue 4, 765–1023
Issue 3, 513–764
Issue 2, 257–511
Issue 1, 1–255

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Cover
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
On some microlocal properties of the range of a pseudodifferential operator of principal type

Jens Wittsten

Blow-up solutions on a sphere for the 3D quintic NLS in the energy space

Justin Holmer and Svetlana Roudenko

Sharp geometric upper bounds on resonances for surfaces with hyperbolic ends

David Borthwick

A vector field method approach to improved decay for solutions to the wave equation on a slowly rotating Kerr black hole

Jonathan Luk

On the Bogolyubov–Ruzsa lemma

Tom Sanders

Real analyticity away from the nucleus of pseudorelativistic Hartree–Fock orbitals

Anna Dall’Acqua, Søren Fournais, Thomas Østergaard Sørensen and Edgardo Stockmeyer

Semiclassical trace formulas and heat expansions

Yves Colin de Verdière